# SDR SWIA202158558

- Difficulty date: April 9, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Corroded
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT BOTTOM CORNER SEAL RETAINER IS CORRODED     (C-CHECK RO 5/25/2021)    REPLACED PAX DOOR AFT BOTTOM CORNER SEAL RETAINER PN: 601R318712-1 IAW CRJ900 SRM 51-42-06-001-001-A01 & DWG 601R31871 REV -D, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK PASSED.
